# SDR COEA2024121007921

- Difficulty date: August 28, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371307202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256296 NR 3 HEAVY CHECK  COE/MAJOR REPAIR: R/H EXTERNAL SKIN AND INTERNAL STRINGER 6R ARE DENTED BETWEEN FRAMES 20-22. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00246484_01...24451 ISSUE A.
